Shanshuang Yang

Professor
Department of Mathematics and Computer Science
Emory University



Contact Information

Address:
Department of Mathematics and Computer Science
Emory University
Atlanta, GA 30322
USA

Office: W406 Math & Science Center

Phone: (404) 727-7956

E-mail: syang@mathcs.emory.edu


Teaching

Teaching Schedule (Spring, 2014):

  • Math 412 (Analysis II) MW 11:30-12:45
  • Math 590 (Teaching Seminar) W 2:30-3:20

    Teaching Schedule (Previous):
    Fall, 2013
      
    Math 112Z, Calculus II
    Math 411, Real Analysis I

    Spring, 2013
      
    Math 318, Complex Variables
    Math 590, Teaching Seminar

    Fall, 2012
      
    Math 318 (Complex Variables)
    Math 511 (Analysis I)

    Spring, 2012
      
    Math 412, Analysis II
    Math 590, Teaching Seminar

    Fall, 2011
      
    Math 411, Real Analysis I
    Math 789R, Topics in Analysis: Geometric Function Theory and PDE

    Spring, 2011
      
    Math 512, Analysis II
    Math 590, Teaching Seminar

    Fall, 2010
      
    Math 318, Complex Variables
    Math 511, Analysis I

    Spring, 2010
      
    Math 212, Differential Equations
    Math 590, Teaching Seminar

    Fall, 2009
      
    Math 318, Complex Variables
    Math 557, Partial Differential Equations I


    Research

    Research Interests: Theory and applications of quasiconformal mappings, Complex analysis, Complex dynamics, Potential theory, Conformal geometry and geometric function theory.

    Recent Papers and Preprints:

      1. S. Yang: Duality, uniformity and linear local connectivity, preprint. pdf file

      2. S. Yang: Regularity of the Beltrami equation and 1-quasiconformal embeddings of surfaces in $R^3$, preprint. pdf file

      3. L.E. Stovall and S. Yang: Quasisymmetric structure and quasisymmetry on 1-manifolds, Proceedings of the International Conference on Geometric Function Theory, Special Functions and Applications (ICGFT), J. Analysis, 15 (2007), 263-271. pdf file

      4. S. Yang: A Sobolev extension domain that is not uniform, Manuscripta Math.120(2006), 241--251. pdf file

      5. S. Yang: Boundedness and extension of asymptotically symmetric embeddings, Proceedings of the 12th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Tokyo, Japan, July-August 2004, pages 413-419; published December 2005. pdf file

      6. A. Brania and S. Yang: Asymptotically symmetric homeomorphisms and symmetric quasicircles, Proc. Amer. Math. Soc.132(2004), 2671--2678. pdf file

      7. D. Herron and S. Yang: Quasixtremal distance sets, Analysis (Munich) 23 (2003), 27--50.pdf file

      8. A. Brania and S. Yang: Domains with controlled modulus and quasiconformal mappings, J. Nonlinear Stud.9(2002), 57--73. dvi file

      9. S. Yang: Characterizations of symmetric quasicircles, Proceedings of the 10th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Pusan, South Korea, July-August 2002. pdf file



      Full list of publications


      Academic History

      Education

      1991 Ph.D. in Mathematics, University of Michigan (Advisor: Frederick W. Gehring)
      1983 B.S., Hunan University, China

      Employment

      1991-94 Hedrick Assistant Professor, University of California, Los Angeles
      1994-99 Assistant Professor, Emory University
      1999-09 Associate Professor, Emory University
      2009- Full Professor, Emory University